# SDR R61A2019041428378

- Difficulty date: March 28, 2019
- Submitted: April 14, 2019
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 39,378 hours, 23,391 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050234403
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APU FIREWALL PANEL CRACKED AT BOTH ANGLES. FIREWALL PANEL REPAIRED IAW SRM 53-31-21 REPAIR 02.
